# SDR TSAA20191003055

- Difficulty date: October 3, 2019
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 46,311 hours, 50,954 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED RH WING ROOT TO W STA 270, UPPER WING SKIN IN MULTIPLE LOCATIONS AS PER BOEING SR# 4-45466890303 DATED SEPT 23, 2019 AND FAA 8100-9.
